Invariant hyperbolic Stein domains.
Manuscripta mathematica, Tome 79 (1993) no. 1, pp. 329-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperbolic domains, Stein manifolds, homogeneous complex manifolds, complex Lie groups
@article{MM2_1993__79_1_155845,
author = {J\"org Winkelmann},
title = {Invariant hyperbolic {Stein} domains.},
journal = {Manuscripta mathematica},
pages = {329--334},
year = {1993},
volume = {79},
number = {1},
zbl = {0791.32014},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__79_1_155845/}
}
Jörg Winkelmann. Invariant hyperbolic Stein domains.. Manuscripta mathematica, Tome 79 (1993) no. 1, pp. 329-334. http://geodesic.mathdoc.fr/item/MM2_1993__79_1_155845/